# SDR YYFA20130814001

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,844 hours, 21,573 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR ALARM SOUNDED ON TAXI OUT, RETURNED TO GATE.
